# SDR 2006UALA01203

- Difficulty date: June 19, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 16,849 hours, 6,686 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FOR 3 SERVICE WILL NOT PASS.    REPLACED EMERGENCY BATTERY PACK AT 13WL AND 11WL.  EMERGENCY LIGHT SYSTEM CHECKS OK.
